ℒ-invariants and Shimura curves

Journal Article (Journal Article)

In earlier work, the second named author described how to extract Darmon-style ℒ-invariants from modular forms on Shimura curves that are special at p. In this paper, we show that these ℒ-invariants are preserved by the Jacquet-Langlands correspondence. As a consequence, we prove the second named author's period conjecture in the case where the base field is ℚ. As a further application of our methods, we use integrals of Hida families to describe Stark-Heegner points in terms of a certain Abel-Jacobi map. ©2012 by Mathematical Sciences Publishers.

Full Text

Duke Authors

Cited Authors

  • Dasgupta, S; Greenberg, M

Published Date

  • July 18, 2012

Published In

Volume / Issue

  • 6 / 3

Start / End Page

  • 455 - 485

International Standard Serial Number (ISSN)

  • 1937-0652

Digital Object Identifier (DOI)

  • 10.2140/ant.2012.6.455

Citation Source

  • Scopus